Alina Ostafe
Alina Ostafe
Verified email at unsw.edu.au
Title
Cited by
Cited by
Year
Pseudorandomness and dynamics of Fermat quotients
A Ostafe, IE Shparlinski
SIAM Journal on Discrete Mathematics 25 (1), 50-71, 2011
742011
Pseudorandomness and dynamics of Fermat quotients
A Ostafe, IE Shparlinski
SIAM Journal on Discrete Mathematics 25 (1), 50-71, 2011
742011
Structure of pseudorandom numbers derived from Fermat quotients
Z Chen, A Ostafe, A Winterhof
International Workshop on the Arithmetic of Finite Fields, 73-85, 2010
542010
On the concentration of points of polynomial maps and applications
J Cilleruelo, MZ Garaev, A Ostafe, IE Shparlinski
Mathematische Zeitschrift 272 (3-4), 825-837, 2012
412012
On the concentration of points of polynomial maps and applications
J Cilleruelo, MZ Garaev, A Ostafe, IE Shparlinski
Mathematische Zeitschrift 272 (3-4), 825-837, 2012
412012
On the degree growth in some polynomial dynamical systems and nonlinear pseudorandom number generators
A Ostafe, I Shparlinski
Mathematics of computation 79 (269), 501-511, 2010
282010
On the degree growth in some polynomial dynamical systems and nonlinear pseudorandom number generators
A Ostafe, I Shparlinski
Mathematics of computation 79 (269), 501-511, 2010
282010
On the length of critical orbits of stable quadratic polynomials
A Ostafe, I Shparlinski
Proceedings of the American Mathematical Society 138 (8), 2653-2656, 2010
242010
On the length of critical orbits of stable quadratic polynomials
A Ostafe, I Shparlinski
Proceedings of the American Mathematical Society 138 (8), 2653-2656, 2010
242010
Pseudorandom numbers and hash functions from iterations of multivariate polynomials
A Ostafe, IE Shparlinski
Cryptography and Communications 2 (1), 49-67, 2010
202010
Pseudorandom numbers and hash functions from iterations of multivariate polynomials
A Ostafe, IE Shparlinski
Cryptography and Communications 2 (1), 49-67, 2010
202010
Multivariate permutation polynomial systems and nonlinear pseudorandom number generators
A Ostafe
Finite Fields and Their Applications 16 (3), 144-154, 2010
192010
Polynomial values in affine subspaces of finite fields
A Ostafe
Journal d'Analyse Mathématique 138 (1), 49-81, 2019
17*2019
On stable quadratic polynomials
O Ahmadi, F Luca, A Ostafe, IE Shparlinski
Glasgow Mathematical Journal 54 (2), 359-369, 2012
172012
On stable quadratic polynomials
O Ahmadi, F Luca, A Ostafe, IE Shparlinski
Glasgow Mathematical Journal 54 (2), 359-369, 2012
172012
On pseudorandom numbers from multivariate polynomial systems
A Ostafe, E Pelican, IE Shparlinski
Finite Fields and Their Applications 16 (5), 320-328, 2010
162010
On pseudorandom numbers from multivariate polynomial systems
A Ostafe, E Pelican, IE Shparlinski
Finite Fields and Their Applications 16 (5), 320-328, 2010
162010
On the Carlitz rank of permutations of Fq and pseudorandom sequences
D Gómez-Pérez, A Ostafe, A Topuzoğlu
Journal of Complexity 30 (3), 279-289, 2014
152014
Stable polynomials over finite fields
D Gómez-Pérez, AP Nicolás, A Ostafe, D Sadornil
arXiv preprint arXiv:1206.4979, 2012
152012
Reductions modulo primes of systems of polynomial equations and algebraic dynamical systems
C D’Andrea, A Ostafe, I Shparlinski, M Sombra
Transactions of the American Mathematical Society 371 (2), 1169-1198, 2019
122019
The system can't perform the operation now. Try again later.
Articles 1–20